Personnel Information

    Name : Prof. Atef M. Abdel-Moneim

    Position : Professor at Cairo University

      Chairman of Computer Science Department at The Cairo Demographic Center.






    - Discrete Structures and Computational Mathematics .

    - Stochastic Processes, Probability Theory .

    - Graph Theory, Formal Languages and Automate .


List of Publications

    - "Remarks on Bases of Toplogy". The 10th Annual Conf. of Statistics, Computer Science, Operations Research and Mathematics, Cairo 1974 .

    - "Antecedents of Lumped Markov Chains". The 17th Annual Conference on Statistics, Computer Science, Operations Research and Mathematics, Cairo 1982 .

    - "Weak Lumpability in Finite Markov Chains". J. Appl. Prob. (1982) pp 685-691 .

    - "Lumpability for Non-Irreducible Finite Markov". J. Appl. Prob., (1984) pp 567-574 .

    - "On Function of Markov Chains". 10th International Congress for Statistics, Computer Science, Social and Demographic Research (1985) pp 199-227 .

    - "On Algeberaic Structures of Propositional Calculus". Computer Journal, Vol. 9(2), (1986) pp 87-108 .

    - "Generalized Binary Operations on the Set of Natural Numbers". Egyptian Computer Science Journal, Vol. 9(2), (1986) pp 109-116 .

    - "Epidemic Processes, a review and a Lumping Approach". 12th Inter. Cong. for Stat. Comp. Sci. and Dem. Res. (1987) pp 157-191 .

    - "On Some Function of Transition Probability Matrix". 12th Inter. Cong. for Stat. Comp. Sci. and Dem. Res. (1987) pp 161-173 .

    - "On Probability Applications of Algebraic Structures of Propositional Calculus". Egyptian Computer Journal ISSR Cairo Univ., (1988) Vol.16 pp 83-90 .

    - "A Stochastic Measure and Formal Graph Theoretic Representation of Some Automata". ECSJ (1989) Vol.12 pp 27-47 .

    - "On Some Aspects of Markov Chains A Graph Theory Approach". Egyptian Computer Science Journal (1989) Vol.12 No.1 pp 87-101 .

    - "An Application of All Possible Partitions of the Vertices of a Simple Graph". ECSJ (1989) Vol.12 No.2 pp 97-133 .

    - "A Graph Theory Based Algorithm for the Minimization of Switching (Boolean) Funcations". ECSJ (1990) Vol.13 No.1 pp 21-28 .

    - "On Some Algebraic Properties of the Modular Operation". ECSJ (1990) Vol.13 No.2 pp 49-53 .

    - "On Some Distribution Funcation Representations". The Journal of the Egyptian Statistical Society (1993) Vol.9 No.1 .

    - "Modelling The Demographic Impact of Family Planning and Socio-Economic Correlates". with Prof. Dr. Hesham Makhlouf, and Prof. Dr. Abdul-Hadi N. Ahmed, Sponsered by USAID and CDC .